Osaka Journal of Mathematics

On elliptic systems in $L\sp 1$

Davide Guidetti

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 30, Number 3 (1993), 397-429.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200784537

Mathematical Reviews number (MathSciNet)
MR1240004

Zentralblatt MATH identifier
0797.35037

Subjects
Primary: 35J40: Boundary value problems for higher-order elliptic equations
Secondary: 35J55 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 47N20: Applications to differential and integral equations

Citation

Guidetti, Davide. On elliptic systems in $L\sp 1$. Osaka J. Math. 30 (1993), no. 3, 397--429. https://projecteuclid.org/euclid.ojm/1200784537


Export citation